MathSciNet Relay Station
MathSciNet bibliographic data
MR785064 16A46 (16A64)
Fischbacher, Urs Une nouvelle preuve d'un théorème de Nazarova et Roiter. (French) [A new proof of a theorem of Nazarova and Roĭter] C. R. Acad. Sci. Paris Sér. I Math. 300 (1985), no. 9, 259–262.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement